# SDR REXA2016031400429

- Difficulty date: March 14, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 23,810 hours, 20,987 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Condition: Failed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO RUDDER CTR LOWER BEARING FITTING FAILED PRE LOAD CHECK OF NEW BEARING.  REMOVED CTR LOWER HINGE FITTING & INSTALLED NEW FITTING IAW RIL 0602 REV H.
